Cellsorba^【○!R】法後溶血および腎機能障害を認めた潰瘍性大腸炎の1例 A case of ulcerative colitis with hematuria and renal dystunction after leukocytapheresis

この論文にアクセスする

この論文をさがす

著者

抄録

症例は53歳,男性.ステロイド依存性の潰瘍性大腸炎であったが,緩解導入のため白血球除去療法(LCAP)を施行したところ,血尿,腎機能障害を生じた.自己免疫性溶血性貧血の合併はなく,臨床経過より溶血性尿毒症症候群も否定的であった.LCAP施行時のカラムによる機械的刺激により溶血を生じ,体内に流入したことが原因と考えられた.今後,LCAPの副作用として十分注意すべきと思われる.<br>

A 53-year-old man had steroid-dependent ulcerative colitis. Leukocytapheresis (LCAP) was carried out to induce remission, but soon hematuria and renal dysfunction appeared. Since he had no autoimmune hemolytic anemia, and there was no possibility of his having had hemolytic uremic syndrome, it was considered that this hemolysis could have been caused by mechanical stimulation on the LCAP column, and then the hemolysate flowed into his body.<br> We should be aware that hematuria might occur as a side effect of LCAP.<br>

収録刊行物

  • 日本消化器病學會雜誌 = The Japanese journal of gastro-enterology  

    日本消化器病學會雜誌 = The Japanese journal of gastro-enterology 103(10), 1134-1138, 2006-10-05 

    The Japanese Society of Gastroenterology

参考文献:  15件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018389475
  • NII書誌ID(NCID)
    AN00192124
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    04466586
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ